Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Whitehead's algorithm


Author: S. M. Gersten
Journal: Bull. Amer. Math. Soc. 10 (1984), 281-284
MSC (1980): Primary 20F34
DOI: https://doi.org/10.1090/S0273-0979-1984-15246-7
MathSciNet review: 733696
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20F34

Retrieve articles in all journals with MSC (1980): 20F34


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15246-7